# SDR REXA2020072000603

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 28,372 hours, 18,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 120058
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED THE LAMPS IAW AMM 33-51-15,  OPS FAILED.   R & R THE PS35 BATTERY ASSY AND BATTERY CHARGER ASSY IAW AMM 33-51-17, OPS TESTED GOOD.
